# SDR IPXA2015102295059

- Difficulty date: October 18, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A2557630000200
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1-C3, CARGO BAY SIDE WALL PANEL 161MW PUNCTURED.  REPAIRED PANEL 161MW IAW AMM 25-00-00.
